# SDR V0XR201310080267

- Difficulty date: October 14, 2013
- Submitted: October 14, 2013
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N168GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10272
- Aircraft time: 13,580 hours, 8,995 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69053112284S
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12R COCKPIT FLOORBEAM CRACKED.  COMPLIED WITH REO 670-53-11-864 DATED 8 OCT 2013.  NDT WAS PERFORMED.  NO DEFECTS NOTED.
